# SDR RAIA2018101800012

- Difficulty date: September 10, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,139 hours, 23,448 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING BELLY FAIRING ATTACH ANGLE ON LT SIDE OF FUSELAGE AT FRAME 49 IS CRACKED AT 2 LOC. REMOVED AND REPLACED LT OVERWING FAIRING ATTCAH ANGLE AT FRAME 49.
